Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1976, Volume 55, Pages 175–184 (Mi znsl2848)  

This article is cited in 4 scientific papers (total in 5 papers)

Asymptotic behavior of statistical estimates of the shift parameter for samples with unbounded density

I. A. Ibragimov, R. Z. Khas'minskii
Full-text PDF (414 kB) Citations (5)
Abstract: This paper is a continuation of author's paper [I]. Like [I] we consider here a sample (x1,,xn) with common density f(xΘ) depending on unknown parameter Θ. It is supposed that f is sufficiently smooth exept the finite set of points of singularity of the form (1.1).
The main result asserts that for Bayesian estimates t^n random variables n1/1+α(t^nΘ) has a proper limit distribution where α is from (1.1).
English version:
Journal of Soviet Mathematics, 1981, Volume 16, Issue 2, Pages 1035–1041
DOI: https://doi.org/10.1007/BF01676146
Bibliographic databases:
UDC: 519.21
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “Asymptotic behavior of statistical estimates of the shift parameter for samples with unbounded density”, Problems of the theory of probability distributions. Part 3, Zap. Nauchn. Sem. LOMI, 55, "Nauka", Leningrad. Otdel., Leningrad, 1976, 175–184; J. Soviet Math., 16:2 (1981), 1035–1041
Citation in format AMSBIB
\Bibitem{IbrKha76}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper Asymptotic behavior of statistical estimates of the shift parameter for samples with unbounded density
\inbook Problems of the theory of probability distributions. Part~3
\serial Zap. Nauchn. Sem. LOMI
\yr 1976
\vol 55
\pages 175--184
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2848}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=413338}
\zmath{https://zbmath.org/?q=an:0361.62025|0486.62035}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 16
\issue 2
\pages 1035--1041
\crossref{https://doi.org/10.1007/BF01676146}
Linking options:
  • https://www.mathnet.ru/eng/znsl2848
  • https://www.mathnet.ru/eng/znsl/v55/p175
  • This publication is cited in the following 5 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. Thanakorn Nitithumbundit, Jennifer S. K. Chan, “Maximum leave-one-out likelihood method for the location parameter of variance gamma distribution with unbounded density”, Journal of Statistical Computation and Simulation, 93:15 (2023), 2642  crossref
    3. Thanakorn Nitithumbundit, Jennifer S.K. Chan, “ECM algorithm for estimating vector ARMA model with variance gamma distribution and possible unbounded density”, Aus NZ J of Statistics, 63:3 (2021), 485  crossref
    4. Krzysztof Podgórski, Jonas Wallin, “Maximizing leave-one-out likelihood for the location parameter of unbounded densities”, Ann Inst Stat Math, 67:1 (2015), 19  crossref
    5. M. S. Ermakov, “Asymptotic behavior of statistical estimates of parameters for multidimensional discontinuities density”, J. Soviet Math., 34:1 (1986), 1413–1427  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:247
    Full-text PDF :80
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025